So my doctor gave me Trazodone to help me sleep, since I don't seem to get any deep sleep anymore and the Lorazepam and Ambien aren't working well anymore. Last night I took about 25mg right before bed, along with 1mg lorazepam (I'm going to try to slowly ween myself off), and I had a TERRIBLE night. It was just like any other where I was basically half awake all night long lucid dreaming, and woke up constantly.... but the trazodone made me feel really nauseous and dizzy and terrible. It didn't help me sleep well at all because the side-effects kept me awake even more. Now I feel terrible and incredibly groggy today. Am I doing something wrong? I heard this was supposed to be a really good med for helping people with FM sleep. I read that you're supposed to take it with food... but I didn't since I have acid reflux disease and can't eat 3 hours before bedtime. Could this be why I was so nauseous? It felt like it was ripping my stomach to shreds all night. Does this side-effect go away over time, or will eating prevent it? Should I be taking more or less? I have 100mg tablets, but thought 25mg of one would be good for my size (I only weigh 90lbs). My doctor did tell me to take 50mg, but I'm afraid if I take that much I might throw up. Any advice on how to take this med correctly so that it actually helps me sleep at night while avoiding side effects would be greatly appreciated! Thanks!